MathSciNet Relay Station
MathSciNet bibliographic data
MR1875665 (2003a:60054) 60F17 (37A50 60G60)
Dedecker, Jérôme Exponential inequalities and functional central limit theorems for a random fields. ESAIM Probab. Statist. 5 (2001), 77–104 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement